# SDR USAASB99054

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - PILOT REPORTED THAT THE EMERGENCY EXIT ROW LIGHTS ON THE LEFT SIDE OF THE CABIN ARE INOPERATIVE.  MAINTENANCE FOUND A BLOWN FUSE (5 AMP) IN THE POWER SUPPLY.  REMOVED AND REPLACED FUSE.  OPERATIONAL CHECK GOOD.  (M)
